Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 14, NWS Nashville, TN

February 20, 20195 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 10:46 AM CST for 5 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2019, 10:46 AM CST (16:46 UTC)
Expired
Feb 20, 2019, 1:45 PM CST
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cannon County, TN, DeKalb County, TN, Putnam County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 11:35 AM CSTFLASH FLOODCookeville, TN1 FOOT OF WATER OVER INTERSECTION OF MOSS AND DITTY ROADS
Feb 20, 12:45 PM CSTFLASH FLOOD3 Ne Centertown, TNKNIGHT ROAD IMPASSABLE AT CHARLES CREEK
Feb 20, 1:00 PM CSTFLASH FLOODMonterey, TNSEVERAL ROADS WERE FLOODED ACROSS PUTNAM COUNTY INCLUDING LEE SEMINARY ROAD AND BENNETT ROAD NEAR COOKEVILLE...AND COMMERCIAL AVENUE IN MONTEREY.
Feb 20, 1:30 PM CSTFLASH FLOODWoodbury, TNNUMEROUS ROADS WERE FLOODED AND CLOSED ACROSS CANNON COUNTY INCLUDING MCFERRIN STREET...MEADOWBROOK DRIVE...GREENBRIAR DRIVE...WILMOUTH CREEK...BULLPEN CREEK ROAD...RIVER ROAD...BRIDGE ROAD...AND BUSH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.8 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 903 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
389 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
903 m²/s²
0-3 km storm-relative helicity
1091 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

127 
WGUS54 KOHX 201646
FFWOHX
TNC015-041-141-177-185-201945-
/O.NEW.KOHX.FF.W.0014.190220T1646Z-190220T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1046 AM CST Wed Feb 20 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  De Kalb County in Middle Tennessee...
  Northern Warren County in Middle Tennessee...
  White County in Middle Tennessee...
  Putnam County in Middle Tennessee...
  Cannon County in Middle Tennessee...

* Until 145 PM CST.

* At 1046 AM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Cookeville, McMinnville, Sparta, Smithville, Woodbury, Algood,
  Monterey, Baxter, Alexandria, Morrison, Doyle, Dowelltown, Liberty,
  Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin Falls
  State Natural Area, Burgess Falls State Park, Rock Island State
  Park and Center Hill Lake.

This includes Interstate 40 between mile markers 268 and 304.
 
LAT...LON 3610 8515 3610 8525 3587 8526 3581 8541
      3581 8560 3574 8560 3560 8595 3566 8599
      3565 8609 3571 8621 3582 8618 3589 8602
      3609 8606 3609 8587 3614 8580 3625 8577
      3622 8557 3630 8547 3624 8542 3614 8512

$$

27
1 follow-up statement
702 
WGUS74 KOHX 201741
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
1141 AM CST Wed Feb 20 2019

TNC015-041-141-177-185-201945-
/O.CON.KOHX.FF.W.0014.000000T0000Z-190220T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Kalb TN-Warren TN-White TN-Putnam TN-Cannon TN-
1141 AM CST Wed Feb 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CST FOR DE
KALB...NORTHERN WARREN...WHITE...PUTNAM AND CANNON COUNTIES...

At 1140 AM CST, there are many reports of flooding in areas covered 
by this warning.  Many roads are closed.  Creeks and rivers are 
running extremely high, if not already overflowing and spilling into 
roadways.  Please do not try to drive through flooded areas.

Some locations that will experience flooding include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Algood,
Monterey, Baxter, Alexandria, Morrison, Doyle, Dowelltown, Liberty,
Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin Falls
State Natural Area, Burgess Falls State Park, Rock Island State Park
and Center Hill Lake.

This includes Interstate 40 between mile markers 268 and 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3610 8515 3610 8525 3587 8526 3581 8541
      3581 8560 3574 8560 3560 8595 3566 8599
      3565 8609 3571 8621 3582 8618 3589 8602
      3609 8606 3609 8587 3614 8580 3625 8577
      3622 8557 3630 8547 3624 8542 3614 8512

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 9:00 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Feb 20, 9:00 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
900 AM CST Wed Feb 20 2019

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

Showers and thunderstorms continue to rumble across the Mid State
this morning, with more streaming northeast out of MS/north AL.
Instability remains greatest across our southern counties,
reflected by a good bit of lightning and heavier rain rates there.
Reports of street flooding are becoming more prevalent, too, as
rain moves across some of the same locations. Areas north of I-40
and west of I-24 are already seeing an end to the heavier
rainfall, and this drying trend will slowly spread eastward later
this morning into the afternoon. Hi-res guidance pushes the main
swath of rain east of I-65 by late afternoon/early evening, so the
forecast was tweaked to reflect this slightly faster solution.

High temperatures were adjusted down a degree or so in spots to
reflect rain and cloud cover persistence through the day.
Otherwise, the forecast remains in good shape.

&&

.AVIATION...
06Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...A warm front will continue lifting northward
across Middle Tennessee, allowing winds to switch around to the
south and increase our warm advection overnight. Ceilings have
settled into the IFR/MVFR range, and will stay there the remainder
of tonight and most of tomorrow before a cold front sweeps through
late tomorrow and tomorrow evening and clears us out.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Schaper
AVIATION........08
Hazardous weather outlook, Feb 20, 5:06 AM CST, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Wed Feb 20 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-211115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Wed Feb 20 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Flash flooding and rises on creeks and rivers will be possible
this morning and early afternoon as waves of heavy rainfall
impact the area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

More rain will bring a continued threat of flash flooding Friday
morning through Saturday night. Additional rainfall totals of 2 to
4 inches will be possible across Middle Tennessee. These totals,
combined with the recent rainfall and already saturated ground,
could lead to significant flooding across the area.

Some strong to potentially severe thunderstorms may affect parts
of Middle Tennessee on Saturday or Saturday night. Damaging winds
and flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from Tuesday through
Sunday due to the potential for flooding.

11

In the hours before

Local storm report, Feb 20, 10:10 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       BELLEVUE                36.06N  86.94W
02/20/2019  M2.05 INCH       DAVIDSON           TN   AMATEUR RADIO

            MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
            HOURS, AND 1.28" SINCE MIDNIGHT.

&&

EVENT NUMBER OHX1900121

FBORDEN
Local storm report, Feb 20, 10:12 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLASH FLOOD      NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   TRAINED SPOTTER

            BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
            BRIDGE.

&&

EVENT NUMBER OHX1900122

FBORDEN
Local storm report, Feb 20, 10:19 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      LA VERGNE               36.00N  86.57W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
            AND OLD HICKORY HIGHWAY.

&&

EVENT NUMBER OHX1900123

FBORDEN
Local storm report, Feb 20, 10:35 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   LAW ENFORCEMENT

            MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
            JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
            BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.

&&

EVENT NUMBER OHX1900124

FBORDEN
Local storm report, Feb 20, 10:38 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
            FLOODED.

&&

EVENT NUMBER OHX1900125

FBORDEN
Local storm report, Feb 20, 10:39 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLOOD            1 N CHARLOTTE           36.20N  87.35W
02/20/2019                   DICKSON            TN   MEDIA

            ROAD CLOSED DUE TO FLOODING IN CHARLOTTE AT THE
            INTERSECTION OF HAFNER ROAD AND HWY 48 N.

0635 AM     FLOOD            NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   SOCIAL MEDIA

            PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER

0725 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
02/20/2019                   WILLIAMSON         TN   MEDIA

            REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
            CHESTNUT LANE AND MAPLE DRIVE.

0746 AM     FLASH FLOOD      3 SSE LEBANON           36.17N  86.30W
02/20/2019                   WILSON             TN   EMERGENCY MNGR

            RESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO
            SINKING CREEK OUT OF ITS BANK.

0816 AM     FLASH FLOOD      SPRING HILL             35.74N  86.92W
02/20/2019                   MAURY              TN   EMERGENCY MNGR

            REPORTS OF ROAD CLOSED DUE TO FLASH FLOODING, OLD
            KEYDREN ROAD BETWEEN DUPLEX AND KEIDRON ROAD.

0817 AM     FLASH FLOOD      2 NNW LIVINGSTON        36.42N  85.34W
02/20/2019                   OVERTON            TN   EMERGENCY MNGR

            REPORTS OF ROADS CLOSED IN OVERTON COUNTY. TOWER HILL,
            BRADFORD HICKS DRIVE, NORTH OAK STREET.

0850 AM     FLASH FLOOD      6 S MURFREESBORO        35.77N  86.37W
02/20/2019                   RUTHERFORD         TN   MESONET

            REPORT OF THE FOLLOWING ROADS BEING CLOSED IN
            RUTHERFORD COUNTY DUE TO FLOODING. STONES RIVER SLAB,
            COUNTY FARM AT ELAM ROAD, VAUGHT AT CRIPPLE CREEK,
            KEDRON CHURCH, AND ELAM SLAB.

0905 AM     FLASH FLOOD      2 WNW NASHBORO VILLAGE  36.11N  86.67W
02/20/2019                   DAVIDSON           TN   EMERGENCY MNGR

            REPORT OF KNAPP BLVD NEAR DONALDSON PIKE CLOSED DUE TO
            FLOODING.

0926 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            MORE ROAD CLOSURES DUE TO FLOODING IN RUTHERFORD
            COUNTY: JAMESTOWN HIGHWAY NEAR MEMORIAL GARDEN DRIVE.

0928 AM     FLASH FLOOD      LEBANON                 36.21N  86.32W
02/20/2019                   WILSON             TN   EMERGENCY MNGR

            ALSUP MILL AT BALDY FORD CLOSED DUE TO FLOODING.

1000 AM     HEAVY RAIN       BELLEVUE                36.06N  86.94W
02/20/2019  M2.05 INCH       DAVIDSON           TN   AMATEUR RADIO

            MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
            HOURS, AND 1.28" SINCE MIDNIGHT.

1010 AM     FLASH FLOOD      NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   TRAINED SPOTTER

            BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
            BRIDGE.

1015 AM     FLASH FLOOD      LA VERGNE               36.00N  86.57W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
            AND OLD HICKORY HIGHWAY.

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   LAW ENFORCEMENT

            MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
            JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
            BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
            FLOODED.

&&

EVENT NUMBER OHX1900111 OHX1900112 OHX1900113 OHX1900114 OHX1900115
OHX1900116 OHX1900118 OHX1900117 OHX1900119 OHX1900120 OHX1900121
OHX1900122 OHX1900123 OHX1900124 OHX1900125

fborden

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:33 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne26 days
Feb 20, 3:36 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart3 hr
Feb 20, 4:25 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Lewis, Perry, Wayne3 hr
Feb 20, 4:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson3 hr
Feb 20, 6:03 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury117 min
Feb 20, 6:18 AM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 20, 6:23 AM CSTAreal Flood AdvisoryOHXMacon, Rutherford, Smith, Trousdale, Wilson5 hr
Feb 20, 6:53 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne6 hr
Feb 20, 6:58 AM CSTSpecial Weather StatementOHXWilliamson32 min
Feb 20, 7:22 AM CSTAreal Flood AdvisoryOHXClay, Jackson, Overton, Pickett, Putnam10 hr
Feb 20, 7:37 AM CSTFlash Flood WarningOHXCheatham, Davidson, Hickman, Sumner, Williamson, Wilson6 hr
Feb 20, 7:57 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson8 hr
Feb 20, 7:58 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury8 hr
Feb 20, 8:58 AM CSTFlash Flood WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more5 hr
Feb 20, 9:02 AM CSTRiver Flood AdvisoryOHXGiles11 hr
Feb 20, 9:18 AM CSTFlash Flood WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Rutherford4 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 11:09 AM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Pickett3 hr
Feb 20, 12:43 PM CSTFlash Flood WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam4 hr
Feb 20, 1:30 PM CSTAreal Flood AdvisoryOHXRutherford, Wilson2 hr
Feb 20, 1:43 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Warren, White2 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXCheatham13 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson69 hr
Feb 20, 2:21 PM CSTRiver Flood WarningOHXMaury6 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXHickman8 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXPerry5 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXLawrence12 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXGiles5 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXBedford9 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXBedford, Marshall22 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXHumphreys66 hr
Feb 20, 5:20 PM CSTRiver Flood AdvisoryOHXWilliamson17 hr
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:25 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson24 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.